# SDR SWIA2020033049524

- Difficulty date: March 3, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Limits
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLANGE OF RBL9 FLOOR BEAM CAP AT FS409+98-FS409+104 FOUND TO BE OUT OF LIMITS ON JOB 2764961 OP 298 CAMP# 20550130, AND REQUIRES REPAIR.   (C-CHECK) RO 3/26/2020   REPAIRED INBOARD FLANGE OF RBL9 FLOOR BEAM CAP AT FS409+98-FS409+104 REF. CRJ 200 SRM. TASK CARD COMPLIED WITH.
